# SDR USAA2014020600002

- Difficulty date: February 5, 2014
- Submitted: February 6, 2014
- Operation: Air carrier
- Aircraft: N117UW
- Make and model: Airbus A320-214
- Aircraft serial: 1224
- Aircraft time: 42,554 hours, 19,497 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Burned
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DIVERTED TO CLT FOR AUTO BRAKE FAULT, CONSULTED WITH CREW IT HAPPENED ON GEAR RETRACTION.  FOUND HOLE BURNT IN FLEX CONDUIT, BURNT BRAKE FAN WIRES IN RT MLG HARNESS 2M, BURNT & SEVERED WHEEL 4 TACH WIRING.  REPLACED TACH 4 WIRING FROM D4030VC-LGAB4 A IAW WDM 32-11-02, CMM 32-12-28 & SWPM 20-48-00.  TEST OF NORMAL BRAKING IAW AMM 32-42-00-710-001, TEST OF THE BRAKE COOLING SYS IAW AMM 32-48-00-710-A, TEST OF THE TACHOMETERS IAW AMM 32-42-00-720-002-A.
